Pseudolymphomatous drug hypersensitivity syndrome (Q85599): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed label, description and/or aliases in pt-br, en |
Changed an Item |
||
| Property / Canonical URI | |||
| Property / Canonical URI: https://id.who.int/icd/entity/1697708659 / rank | |||
Normal rank | |||
Revision as of 10:57, 15 August 2026
An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1697708659 |
||
| English | Pseudolymphomatous drug hypersensitivity syndrome |
An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug. |
